# SDR AU961090

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Damaged
- Location: Nac-Pyl M-Frame
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL FIREWALL LOWER DIAGONAL CENTRAL TUBE AND ATTACHING  DOUBLERS SEPARATED FROM FIREWALL DURING HARD LANDING
